Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Short period with scanty flow followed by headaches, vomiting sensation, dizziness after having unprotected sex. Possibility of pregnancy?

I had unprotected sex july 3, 4 and my boyfriend ejaculated in me those two days and my period came 2 days early on the 8th &i usually get it on the 10 But it was unsual it was light and ended 3days early So I had it for 4days the rest was just little brown spottings after that I started getting headaches at night feeling like I was going to vomit most of the tmes when I stand up I feel light headed/dizzy and last night I had little crampings and today my underwear had a wet spot is there a possibilty I could be pregnant
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
As you had sex on 3,4 July & you got period on 8th there are no possibility of pregnancy.
Your scanty bleeding & headache & dizziness may be due to hormonal imbalance.
Thanks again.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor